MathSciNet Relay Station
MathSciNet bibliographic data
MR1301530 (95m:54003) 54A10 (03E50 04A05 06C15 54A35)
Steprāns, Juris; Watson, Stephen Mutually complementary families of $T\sb 1$ topologies, equivalence relations and partial orders. Proc. Amer. Math. Soc. 123 (1995), no. 7, 2237–2249.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement